MAUDE Adverse Event Report: PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BV PULSERA
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the device's wired footswitch was unable to trigger fluoroscopy.The device was in clinical use.No patient or user harm was reported.A philips field service engineer (fse) inspected the system onsite and replaced the footswitch which resolved the issue.The device was returned to use in good working order.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the system was not in clinical use when the issue was identified.The philips field service engineer (fse) inspected the system onsite and confirmed that the wired footswitch was unable to trigger fluoroscopy.While installing the lcd monitor and performing the functional tests, the fse found that the wired footswitch was not working.The fse ordered and replaced the wired footswitch to resolve the issue.After the replacement, the system was returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.Additional investigation concluded that the complaint is not related to the prior occurrence which led to serious injury (tw (b)(4)), as the complaint has been reported on a wired footswitch.According to the investigation results, philips has concluded that this complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
BV PULSERA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18265905
Report Number3003768277-2023-06726
Device Sequence Number20755906
Product Code OWB
UDI-Device Identifier00884838055506
UDI-Public00884838055506
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K010435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBV PULSERA
Device Catalogue Number718095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown